# SDR QXEA2011092900914

- Difficulty date: September 26, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Coax
- Condition: Chafed
- Location: Adf Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF 1 ANTENNA CABLE CHAFED FWD OF FRAME 32.400.  RELEASED CABLE TIES AND CLAMPS.  REPAIRED OUTER JACKET OF CABLE WITH SHRINK TUBING IAW WM 20-15-01. ACCOMPLISHED ELECTRICAL TEST OF CABLE IAW AMM 20-30-11-760-801 AND WM 34-52-00.  RESECURED CABLE.  SYS CHECKED GOOD IAW AMM 34-52-00-710-801.
